# SDR P5CA9701828

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1900 BETWEEN STR 11R AND 12R FOUND TO BE CRACKED AS A RESULT OF CARGO LOADING.  THE CRACK SEVERED THE FRAME JUST ABOVE THE PRODUCTION SPLICE.  REPAIRED PER POLAR AIR CARGO MA 5310-23:01.
